# SDR 2015FA0000485

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: General aviation
- Make and model: Boeing 777*
- Aircraft time: 51,212 hours, 7,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W92553
- Condition: Damaged
- Location: Bs 1035
- Part time: 51,212 hours, 7,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK DAMAGE ON LT UNDERWING LONGERON,  AT BS 1035 AFT OF LT WING FRONT SPAR IAW SRP-53-0485 AND FTD-53-15002.  THE DAMAGE HAS BEEN REPORTED TO MFG AND MFG ADVISED THE NEW LONGERON, R & R WITH ADDITIONAL INSPECTION/REPAIR PLAN.
